# SDR RAAA97B2011

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Link
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S4 STRUCTURAL/CPCP INSPECTION PER CARD S4 14108, FOUND BS 740 SEAT TRACK FLOOR LINK ATTACH POINTS WORN AND UPPER FLANGES CORRODED AT LBL 45.5, BL 0, RBL 24.75 AND RBL 45.5.  REPLACED FLOOR LINKS, SEAT TRACKS, BUSHINGS AND BOLTS PER SRM 51-10-1 AND 53-10-2, FIG 8.
